# SDR DLL12961981

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- Engine: Rroyce RB211524B402
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: M06592AA
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENG NR 1 FLAME-OUT ON CLIMBOUT.  NO INDICATION OF FIRE.  COMPLIED WITH POM, NO RELIGHT ATTEMPTED.  ENG INDICATED WIND MILL ON N1, N2, N3, NO OIL PRESS INDICATED.  QTY AND TEMP WAS    GOOD.  REPLACED 06 GEARBOX, LEAK AND OPS CHECK NORMAL.
